# SDR YENA2025010300003

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 06279
- Aircraft time: 40,483 hours, 7,908 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6730F010000
- Part serial: 673011794
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,483 hours, 7,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#233, BOS-SFO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'ENG 1 BLEED FAULT ON CLIMB OUT COMPLIED WITH ECAM AND ORH RETURN TO BOS; REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-54, PERFORMED OPS CHECK WITH NO DEFECTS NOTED.'
